ALLERGAN (COSTA RICA) STYLE 10 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
10-330 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "discomfort in the affected breast, described as mild with a severity of 3/10 on a pain scale, characterized as "just uncomfortable." has a noticeable change in the shape of the right breast, described as "mis-shaped.Intracapsular rupture".This record is for the right side.The device remains implanted.
Additional Manufacturer Narrative
Clarification to b3: partial date of sep/2025 provided.A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been/will be requested.No additional information is available at this time.Reason for reoperation: rupture.